Junctional ectopic tachycardia and verapamil

V. Santinelli, M. Chiariello, M. Condorelli

Research output: Contribution to journalArticlepeer-review

Abstract

Junctional ectopic tachycardia is a very rare arrhythmia often due to cardiac surgery, acute rheumatic heart disease, digitalis intoxication, or myocardial infarction. Sometimes no cause can be determined and the patient may be otherwise healthy. We report a case of sustained junctional ectopic tachycardia controlled by administration of intravenous verapamil in a patient without demonstrable heart disease.

Original languageEnglish
Pages (from-to)121-122
Number of pages2
JournalChest
Volume85
Issue number1
Publication statusPublished - 1984

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine

Fingerprint

Dive into the research topics of 'Junctional ectopic tachycardia and verapamil'. Together they form a unique fingerprint.

Cite this